# SDR USAA2010060791071

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,763 hours, 48,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B-CHECK - MAJOR REPAIR - 2.5 INCH FUSELAGE SKIN CRACK AT BS 937, S25R.  REPAIRED FUSELAGE SKIN CRACK AT BS 937, S25R IAW B737 SRM 53-00-01 REPAIR 31.
